# SDR CALA2021022500225

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 70,232 hours, 28,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423020091
- Condition: Damaged
- Location: Fwd Door Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA- 5311-02164 REV ORIGINAL LT FWD DOOR FR 16 NR 1 STOP FITTING LWR I/B HOLE HAS DISCREPANT INDICATION.  REF TO PEMCO NR 10380. 0376 REPAIRED LT FR 16 NR 1 DOORSTOP FITTING HOLES 3 AND 4, FABBED AND INSTALLED FREZZE PLUGS, REPLACED THE ADJACENT INTERCOSTAL PER ECRA 5311-02495 PT NR 1, APPENDIX A.  STEPS 1-5 WITHOUT DEVIATION, ACCOMPLISH THE INITIAL INSP REQUIREMENTS AT LT  FR 16 FITTING NR 1,  AS PER ECRA 5311-02495 ON OR BEFORE THE AIRCRAFT REACHES 40,830FC AND REPEAT INSP AT INTERVALS NOT TO EXCEED 12,000FC THEREAFTER APPROVED DIP ACCOMPLISH THE INITIAL INSP REQUIREMENTS AT LT FR 16 FITTING NR 1 AS PER ECRA 5311-02495 ON OR BEFORE THE AIRCRAFT REACHES 40,830FC  AND REPEAT INSP AT INTERVALS NOT TO EXCEED 12,000 FC THEREAFTER.  TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED.  RECORDS UPDATE INIT: ON OR BEFORE 40,830 TAFC WILL ITO TO RIR (-3626) RIR: NOT TO EXCEED 12,000 FC THEREAFTER ...RJS/U250018.
